# SDR DALA2024090308653

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11154
- Aircraft time: 7,405 hours, 1,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5022, ON DESCENT THROUGH 10,000 FEET I NOTICED A BURNING TAPE SMELL THAT CAME AND WENT UNTIL LANDING. CORRECTIVE ACTION: ODOR WAS ISOLATED TO FLT DECK AND FORWARD GALLEY. (HOT GLUE GUN). NO ODOR REPORTED IN CABIN OR AFT GALLEY. FIRE DEPARTMENT COMPLETED VISUAL AND THERMAL SCAN OF AIRCRAFT EXTERIOR. CK OK. ACCOMPLISHED AMDS CARD 0550-2002 FOR TYPE 9 EVENT, REF FIG 1 AND 2. NO DEFECTS NOTED. NO GO ODI ATA 2172 STEPS A THRU F C/W. NO FURTHER MAINTENANCE ACTION REQUIRED. (LP 5720592)
